Sick of the roller coaster.....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Strongmomof3
New Member


Date Joined Jul 2005
Total Posts : 1
   Posted 7/21/2005 7:06 AM (GMT -7)   
I have been off and on meds for 5 years and i have yet to find one that has worked perfect for me. Effexor seemed to work for a while but made me feel like a zombie. Paxil worked for a while too but if pooped out and i gained a lot of weight on that one. I was on Lexapro for a while and i felt so alive while taking it. The only problem is I was gaining weight no matter what i did to try to loose it. I asked the Dr. if he would add wellbutrin to it to see if that would help me loose some of the weight that Lex. had put on but he would not. Well I then decided to take myself off of it and i have been off of for about 6-7 weeks. For the first month, i was doing fine without it and then all of a sudden my depression and anxiety have returned full force. I had to go to my OB/GYn the other day and i was in there crying and told him what was going on and he prescribed Wellbutrin to me. Well here i am feeling like crap, i have read so many post about Wellbutrin that it is Not for people with anxiety. I feel like my insides are falling apart and I could not sleep last night. SUCKS mad I just wanted your opinon on this: Should i start taking Lexapro again and stop taking the Wellbutrin(only been on that one for 3 days). Lexapro worked well for me, my energy was up, my depression was controlled, my anxiety was managable , the only problem is the weight gain. But I figure I have got 3 girls to raise (one about to enter kindergarden, one in 4th and one about to enter highschool, and i am about to start a new job, so you can see why i am stressingl), that need me to be stable. Thank you for listening to me..please feel free to share your story...feel so alone in this. :
P.S. has anyone had sucess taking Lex and Well for weight loss?

Post Edited By Moderator (CheerDad (Randy)) : 7/22/2005 10:29:52 AM (GMT-6)


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 7/21/2005 5:56 PM (GMT -7)   
Hello Mom,

Only your doctor can make a recommendation, but I would like to add that I am a mom of four adult children. I never had to worry about my weight until I reached age 30. I was not taking ANY meds, but my weight just started excalating. I managed to get it off for about 3 years and then it went steadily up after that. I am now taking Lexapro, but I don't think that has contributed to my weight problem. . . although lots of others here have found that it does. Do talk to your doc about this . . .he/she may have a good sugestion.

Blessings!

P.S. OH!! and after you do, let me know what you find out . . . because maybe it will work for me . . . LOL!
In His Grip,
AlwaysRosie          "We can't control the waves, but we can learn to surf!"
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Metanx, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel


CheerDad
Veteran Member


Date Joined Apr 2004
Total Posts : 2284
   Posted 7/22/2005 9:31 AM (GMT -7)   
Adding my welcome. Wish there was more I could say to help you out other than I am glad you found us.
We can respond to irritation with a smile instead of scowl, or by giving warm praise instead of icy indifference. By our being understanding instead of abrupt, others, in turn, may decide to hold on a little longer rather than to give way. Love, patience, and meekness can be just as contagious as rudeness and crudeness.
 
Randy
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


Having2LeftFeet
Regular Member


Date Joined Feb 2005
Total Posts : 472
   Posted 7/22/2005 10:58 AM (GMT -7)   
nono  really can't give a straight forward answer to that question because we all react to meds differently. Some make us feel like we ain't coming or going. It's a trial and error, at our expense because if one script doesn't help, they give us another and we stop taking the one we bought before. You know what I say????? You go right ahead and have a pitty party. I've been on one non-stop for 2 weeks and haven't even posted in that length of time. It really is good for us to let our emotions out. I cried all day yeaterday at the spine center after a gruling 3 hr evaluation and they told me I wasn't well enough to do the program. Now I sit and wait for their decission whether to have surgery on my back or be on drugs and steroids the rest of my life. yeah
 
"Lefty"
There is no such word as can't. Can't simply means wouln't. Grab as much as life as you can. Future is a long way away for those who don't believe. Don't build a foundation of life on sand. It will take it away with the tide. Love a little more, be unkind a lot less.


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 7/22/2005 11:22 AM (GMT -7)   
Oh Sue, I'm so sorry the spine program won't be suitable for your condition. I know how much you fear having the surgery and how much you don't want to take drugs for it. Prayers for you sister to ask for wisdom. Keep us posted about this. OK?

Hugs, prayers and blessings!
In His Grip,
AlwaysRosie          "We can't control the waves, but we can learn to surf!"
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Metanx, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel


singerchick
New Member


Date Joined Jul 2005
Total Posts : 4
   Posted 7/22/2005 5:37 PM (GMT -7)   
Mom of 3,

I understand your frustration. I was diagnosed with major chronic depression and high anxiety about 2 years ago. I know what that rollercoaster is like, and its very frustrating. As for your question, I would stay on Wellburtin a while longer and see if there isn't some other med. you could take for the anxiety. Maybe you could try taking Wellbutrin and paxil and see if they don't balance eachother out. It took about 6 months for them to find a combination that worked for me, and I've been pretty stable since. My anxiety is still pretty high, but they're working on adjusting my meds. I am currently on wellbutrin, Paxil, and Seroquel. Are your doctors monitoring your meds regularly? I would definatelt recommend NOT stopping your meds. completely again. The rebound can often be a lot worse.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:36 AM (GMT -7)
There are a total of 2,734,105 posts in 301,180 threads.
View Active Threads


Who's Online
This forum has 151308 registered members. Please welcome our newest member, garf222.
352 Guest(s), 9 Registered Member(s) are currently online.  Details
Wdan, nanahateslyme, Scaredy Cat, garf222, NiceCupOfTea, Myself 09, 1039smooth, straydog, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer